# SDR BB06046

- Difficulty date: June 12, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757225
- Aircraft serial: 27123
- Aircraft time: 44,271 hours, 18,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Hung Up
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPERATIONAL CHECK OF R1 DOOR ESCAPE SLIDE, DOOR DID NOT FULLY OPEN.  SLIDE HUNG UP ON BOTTOM OF DOOR AND DOOR SILL.  ONCE DOOR WAS FORCED OPEN, SLIDE DEPLOYED AND INFLATED NORMALLY.  SLIDE AND ASSIST BOTTLE WERE REPLACED AND RIGGING CHECKED GOOD.
